# SDR ORJA9626

- Difficulty date: May 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N823RA
- Make and model: Doug DC-9-82
- Aircraft serial: 49889
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Drive Studs
- Condition: Inop
- Location: Anti-Skid Trans
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

WHEEL NOT TURNING LIGHT CAME ON SHORTLY AFTER BEGINNING TO ROLL.  RETURNED TO GATE.  REINSTALLED DRIVE COUPLING STUDS ON NR 3 ANTI-SKID TRANSDUCER.  OPS CHECK NORMAL.  (M)
